# SDR SWAA2016072254137

- Difficulty date: June 7, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500D, BETWEEN STR 20R TO STR 21R.  REPAIRED FRAME IAW SRM.
